Doctor insights on:
It's Not a joke: Imagine if something would go wrong with your tongue or your mouth. This is a serious matter and requires immediate attention. Put away all of your old antibiotics and go see your dentist or an ENT for a proper diagnosis and treatment.See 3 more doctor answers
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Why amoxicillin?: Important questions: who prescribed this medication and why are you taking it? Have you recently started taking it, or for a long time? Are you reasonably healthy, or do you have a compromising medical condition? See whomever prescribed this drug and have them perform a thorough evaluation to determine the best course for your treatment. If it is like the photo, that is fungus overgrowth.See 1 more doctor answer
What to do ---->: I would suggest that you remove the tongue ring as it is prone to many problems including infections and breaking teeth! See a dentist or a physician for a personal exam, evaluation and advice as to how to deal with your infection.See 1 more doctor answer
My tongue is white for about 2 weeks and I have 2 spots on my right tonsil and I was tested for strep and I had no strep. I'm on amoxicillin?
Ask your Dr.: If you were seen by someone for these symptoms, the doctor who actually saw you and prescribed the antibiotics can answer all your related questions the best. Why ask someone over the internet who knows nothing about you and your medical history and can't examine you rather than your own doctor? If you can't get your questions answered to your satisfaction, see another doctor.See 1 more doctor answer
I have had 7 doses of amoxicillin in last 4 days. Today my tongue feels weird like numb/tingly. Side effect or allergic reaction? Or something else?
Son had fever for 4 days. NML 2 day. 2 whitish "sores" on his tongue red around white what would cause this? On amoxicillin. Gums red Swollen
Herpes virus: Your son has herpes virus - most likely type 1 herpes virus that causes ulcers or blisters first 1/2 of tongue and causes swollen gums. The fever to be treated with Motrin or Tylenol (acetaminophen). popsicles, water ice, ice cream, yogurt on cold spoon should keep him hydrated. If he refuses to eat or drink and is peeing less, he may need some lidocaine or magic mouthwash to numb gums and tongue & seen by dr.
yellow coating on tongue that comes off when brushing but comes back. Was on amoxicillin for 10 days could this be the cause? I have good oral health
My husband took/was given at one time, amoxicillin and azithromycin he has been on them for 20 days total. He developed sores, itch, burn on tongue?
Took 3 augmentin (amoxicillin and clavulanate) about a month ago. Quit taking because my tongue became yellow and it was hard to eat anything with sugar in it. Suggestions?
Does amoxicillin/clarithromycin/omeprazole cause mouth and tongue sores? If so, how do I relieve the soreness?
Oral Sores: You did not mention why you are on these medications. You would have to be seen by dentist and\or physician in order to establish the cause of your mouth and tongue sores and how best to alleviate the problem.See 1 more doctor answer
I had a thrush type of reaction, sore tongue, swollen check, etc. From amoxicillin. Will this likely happen with Keflex?
Allergic reaction: You have about a ten percent chance of it happening with a cephalosporin such as keflex
I have strep and taking Amoxicillin. My jaw gums neck and tongue all my left side hurt. Feels like I'm pulling muscles in the mouth. Suggestions?
See Oral Surgeon: Have it checked out.Get a more detailed answer ›
Amoxicillin 500 TID x 10 days (day 6) for a tooth infection. Nowhave a deep red area under my tongue with white/yellowish spots that is sore, burns.???
Antibiotic: I assume the red area under your tongue is in proximity to the infected tooth. Whether or not it is, area should be evaluated by your Dentist. Antibiotic will not cure tooth infection, only reduce the spread of infection until tooth can receive root canal treatment or extraction. If not, when pills run out infection will come roaring back. Please call your Dentist now.
Candidiasis? Took Loxonin 60mg, Brufen 400mg, Augmentin (amoxicillin and clavulanate) 1g, Telfast 180mg, Zinnat 500mg @3M ago and now I have Tongue candida issue. What caN fix me?
Fluconazole: See your doctor and have him prescribe Fluconazole 150 mg once daily and repeat in 5 days if not better. You can also use an anti fungal mouth rinse.